On the Galilean Invariance of Some Nonlinear Dispersive Wave Equations
Version of Record online: 23 MAY 2013
© 2013 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 131, Issue 4, pages 359–388, November 2013
How to Cite
Duran, A., Dutykh, D. and Mitsotakis, D. (2013), On the Galilean Invariance of Some Nonlinear Dispersive Wave Equations. Studies in Applied Mathematics, 131: 359–388. doi: 10.1111/sapm.12015
- Issue online: 31 OCT 2013
- Version of Record online: 23 MAY 2013
- Manuscript Received: 23 APR 2013
- French “Agence Nationale de la Recherche,”. Grant Number: ANR-08-BLAN-0301-01
- ERC under the research. Grant Number: ERC-2011-AdG 290562-MULTIWAVE
- University of Valladolid during the stay of D. Dutykh in July 2011 is equally acknowledged
- MICINN. Grant Number: MTM2010-19510/MTM
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!